# SDR DALA2016013000762

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AA SCRATCHES AND CORROSION ON LT MLG FITTING BORE.  BUSHING BORE WAS REPAIRED WITH FINAL MEASURE: ID 2.3365".
